# SDR UPS08553197

- Difficulty date: August 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Broken
- Location: Bs 900 Rbl25-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE INTERIOR, BS 900, RBL 25 TO RBL 45, WL 208, FLOOR SUPPORT UPPER COVER IS BROKEN.  REMOVED, FABRICATED, INSTALLED PER SRM 51-40-02.
